# SDR AALA201811149007

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 57,491 hours, 21,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER CYLINDER PRESSURE WAS LOW.  SERVICED THE CYLINDER IAW AMM 52-10-00.  LEAK CHECKED GOOD, OK FOR SERVICE.
